# SDR 20001018SH028

- Difficulty date: September 25, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N401PC
- Make and model: Cessna 401A
- Aircraft serial: 401A0088
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Counterweight
- Part number: D7067
- Part serial: 520
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION.  (X)
